# SDR AU981027

- Difficulty date: August 5, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech B200C
- Engine: Pwa PT6A42
- System (JASC): 7603 · Power Lever
- Part: Pin
- Part number: 8011094
- Condition: Defective
- Location: Power Lever
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) POWER LEVER GROOVED PIN IS IMPRESSING GROOVES INTO LIGHT ALLOY OF POWER LEVER ARM.
